# SDR MWEA99434

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99155763
- Condition: Cracked
- Location: Bs 680-699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL LONGERON 1 STATION 680-699.  FABRICATED AND INSTALLED INTERCOSTAL REPAIR.
